# SDR DALA14012833729

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 38,513 hours, 20,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT LOCATIONS 130.  MAINTENANCE REPAIRED FLOOR LIGHTING DAMAGE, REF AMM 33-51. OPS TEST OK.
